Mathematische Zeitschrift

, Volume 72, Issue 1, pp 446–457

Graph multiplication

  • Gert Sabidussi
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Reference

  1. [1]
    Čulik, K.: Zur Theorie der Graphen. Časopis Pro Pěstováni Matematiky83, 133–155 (1958).Google Scholar

Copyright information

© Springer-Verlag 1959

Authors and Affiliations

  • Gert Sabidussi
    • 1
  1. 1.College of Arts and SciencesTulane UniversityNew Orleans(U.S.A.)

Personalised recommendations